Alert archive / Arizona / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Tucson, AZ

July 19, 2007Cochise County, Pima County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 19, 2007, 5:40 PM MST for Cochise County, Pima County, Arizona. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 5:40 PM MST (00:40 UTC)
Expired
Jul 19, 2007, 6:45 PM MST
In force
65 min
Issued by
NWS Tucson, AZ
Area
Counties, with a storm outline in the text

Counties Cochise County, AZ, Pima County, AZ

The radar

The Tucson radar (KEMX), 26 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:02 PM MSTTSTM WND DMGSt. David, AZLARGE COTTONWOOD TREE DOWNED ACROSS STATE HIGHWAY 80

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 0.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2007-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 742 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2007-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
742 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
3062 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 200045
SVRTWC
AZC003-019-200145-
/O.NEW.KTWC.SV.W.0029.070720T0040Z-070720T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
542 PM MST THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEAST PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  WEST CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 645 PM MST

* AT 536 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND    
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST    
  SOUTH OF BENSON AND MOVING WEST NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KARTCHNER CAVERNS STATE PARK AND MESCAL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS  
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 3175 11013 3205 11009 3214 11070 3175 11072

$$

WEATHER.GOV/TUCSON
MOLLERE
2 follow-up statements
000 
WWUS55 KTWC 200112
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
611 PM MST THU JUL 19 2007

AZC003-019-200145-
/O.CON.KTWC.SV.W.0029.000000T0000Z-070720T0145Z/
COCHISE AZ-PIMA AZ-
611 PM MST THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MST 
FOR EXTREME SOUTHEAST PIMA AND WEST CENTRAL COCHISE COUNTIES...

AT 605 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED OVER BENSON AND MESCAL AND MOVING NORTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAIL 
AND CORONA DE TUCSON. 

TRAINED WEATHER SPOTTERS REPORTED A LARGE TREE DOWN OVER HIGHWAY 80 
NEAR ST. DAVID. SEVERAL SPOTTERS ALSO REPORTED PEA SIZE HAIL IN THE 
BENSON AND ST. DAVID AREAS. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3175 11013 3205 11009 3223 11065 3175 11093

$$

MOLLERE
000 
WWUS55 KTWC 200145
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
643 PM MST THU JUL 19 2007

AZC003-019-200153-
/O.EXP.KTWC.SV.W.0029.000000T0000Z-070720T0145Z/
COCHISE AZ-PIMA AZ-
643 PM MST THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIMA AND WEST
CENTRAL COCHISE COUNTIES EXPIRES AT 645 PM MST...

THIS WARNING HAS BEEN REPLACED BY A NEW SEVERE THUNDERSTORM WARNING 
FOR EAST CENTRAL PIMA COUNTY. A FLASH FLOOD WARNING REMAINS IN 
EFFECT FOR WEST CENTRAL COCHISE AND SOUTHEAST PIMA COUNTIES UNTIL 
745 PM.

LAT...LON 3175 11013 3205 11009 3223 11065 3175 11093

$$

PYTLAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:05 PM MST, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 19, 1:05 PM MST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
105 PM MST THU JUL 19 2007

.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN NEAR THE FOUR CORNERS.
ADEQUATE MOISTURE IN COMBINATION WITH DAYTIME HEATING WILL PROVIDE
ISOLATED TO SCATTERED THUNDERSTORMS MAINLY DURING THE AFTERNOON AND
EVENING HOURS. ACTIVITY WILL INCREASE INTO THE WEEKEND AS STRONGER
EASTERLY FLOW OCCURS.

&&

.DISCUSSION...STARTING TO SEE SOME DEVELOPMENT ALONG THE RIM WITH A
THUNDERSTORM SOUTHWEST OF ST JOHNS. CURRENT WATER VAPOR SHOWS DRIER
AIR CONTINUING TO PUSH INTO SE AZ...STARTING TO WORK ITS WAY INTO
SANTA CRUZ AND EXTREME EASTERN PIMA. EXPECTING DEVELOPMENT TO START
EITHER ALONG THE RIM OR ALONG THIS WET/DRY BOUNDRY. GOES IMAGERY
SHOWS PW VALUES RANGING FROM AROUND AN INCH TO A LITTLE OVER AN INCH
AND A HALF...COINCIDING VERY WELL WITH THIS MORNINGS SOUNDING.
CURRENT TEMPERATURE AT KTUS HAS JUMPED UP TO 101. WITH A COUPLE OF
HOURS OF HEATING LEFT TO GO...HIGH OF 102 SHOULD BE RIGHT ON THE
MARK..IF NOT SLIGHTLY UNDERDONE.

MODELS STILL PROGGING UP DAYS TODAY AND TOMORROW WITH REGARDS TO
SHOWERS AND THUNDERSTORMS WITH AT LEAST A SLIGHT DOWNWARD TREND IN
AFTERNOON HIGH TEMPERATURES. WITH MINOR TWEAKS AND
UPDATES...INHERITED FORECAST LOOKED FINE. FOR FURTHER DETAILS AND
DISCUSSION...PLEASE REFER TO PREV DISCUSSION SECTION BELOW.

KEMX RADAR IS NOW OPERATIONAL.

&&

.FIRE WEATHER...THE DAILY CYCLE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE INTO THE WEEKEND.
WINDS WILL BE DIURNALLY DRIVEN...WITH AFTERNOON GUSTS UP TO 25 MPH
DUE TO SURFACE HEATING. ADDITIONALLY...ANY THUNDERSTORMS THAT OCCUR
WILL BE CAPABLE OF PRODUCING STRONG...GUSTY AND ERRATIC WINDS.
RELATIVE HUMIDITY VALUES OVERNIGHT WILL BE IN THE 45 TO 75 PERCENT
RANGE...WITH VALUES DROPPING IN THE AFTERNOON HOURS INTO THE 20 TO
30 PERCENT RANGE.

&&

.AVIATION...SCT TSRA/SHRA COVERAGE ARE EXPECTED ACROSS SOUTHEAST
ARIZONA THIS AFTERNOON AND EVENING. EXPECT BKN090CB...VRB WIND GUSTS
TO 45 KTS AND BRIEF VISIBILITY REDUCTION TO UNDER 3 SM DUE TO HEAVY
RAINFALL WITHIN A THUNDERSTORM OR BLOWING DUST DUE TO STRONG OUTFLOW
WINDS. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS.

&&

.CLIMATE...THE CONSECUTIVE DAY STREAK OF DAYTIME HIGH TEMPERATURES
OF 100 OR GREATER AT THE TUCSON AIRPORT HAS REACHED 37 DAYS AS OF
THURSDAY. HAVING ALREADY HIT 101 AT THE TUCSON INTERNATIONAL
AIRPORT...TODAY QUALIFIES AS DAY 37. DUE TO INCREASED MOISTURE AND
THUNDERSTORM ACTIVITY FRIDAY AND SATURDAY...WE ARE FORECASTING 99
FOR FRIDAY AND 97 FOR SATURDAY SO IT LOOKS LIKE TUCSON WILL FALL
JUST SHORT OF TYING THE ALL-TIME RECORD OF 39 CONSECUTIVE DAYS. IN
ANY EVENT...IT WILL BE ANOTHER HISTORIC RUN OF 100+ TEMPERATURES FOR
TUCSON.

TOP 5 LONGEST CONSECUTIVE DAY STREAKS OF HIGHS 100 DEGREES OR BETTER:

1) 39 DAYS IN 2005 (JUNE 14TH TO JULY 22ND)
   39 DAYS IN 1987 (JUNE 7TH TO JULY 15TH)
3) 37 DAYS IN 2007 (JUNE 13TH TO JULY 18TH) ***
4) 33 DAYS IN 2002 (JUNE 13TH TO JULY 15TH)
5) 32 DAYS IN 1942 (JUNE 13TH TO JULY 14TH)

&&

.PREV DISCUSSION...CURRENT SATELLITE SHOWS CLEAR SKIES OVER SE AZ
THIS MORNING. WATER VAPOR IMAGERY SHOWS A PATCH OF DRY AIR STARTING
TO INCH INTO EXTREME SE COCHISE COUNTY...WITH THE MUCH ADVERTISED
INVERTED TROF STILL OVER WEST TEXAS. THIS FEATURE WILL CONTINUE TO
INCH ITS WAY OVER TO SE AZ TODAY AND INTO TOMORROW. 12Z KTWC
SOUNDING SHOWS A MORE UNSTABLE ATMOSPHERE AND LESS OF A CAP TO WORK
THROUGH THAN 24 HOURS AGO.

MODEL DATA SHOWS TODAY TO BE MORE ACTIVE THAN YESTERDAY. MOISTURE
FROM THE AFOREMENTIONED INVERTED TROF WILL BEGIN TO MAKE ITS WAY
INTO THE STATE AS WELL AS STRONG DYNAMICS WORKING INTO SE AZ BY
EARLY EVENING. THIS INCREASE IN ACTIVITY WILL HOLD THROUGH
FRIDAY...AS MOISTURE WILL REMAIN IN PLACE AND DYNAMICS WILL
RE-EMERGE BY TOMORROW EVENING. THOUGH THIS WOULD ADVERTISE THAT THE
MAIN THREAT WILL BE WET MICROBURSTS...THERE MAY ALSO BE A FLASH
FLOOD THREAT. NAM HAS BEEN CONSISTENT IN PRODUCING BULLSEYES OF VERY
HEAVY RAINFALL. WHILE DOUBTFUL THAT THE MODEL WILL HIT THE LOCATIONS
ITS AIMING FOR...THE CONSISTENCY IS ENOUGH TO CONVINCE THAT ISOLATED
LOCATIONS IN SE AZ MAY BE AT RISK FOR LOCALIZED HEAVY RAINFALL TO
THE TUNE OF 3-5 INCHES. DUE TO ALL THE ACTIVITY LEADING UP TO THE
WEEKEND...THERE IS THE VERY REAL PROSPECT THAT SATURDAY WILL BE A
DOWN DAY. WHILE THE LINGERING CLOUDINESS WILL BE ENOUGH TO MINIMIZE
THUNDER...STILL A CHANCE FOR RAIN AND EVEN ANOTHER ROUND OF
LOCALIZED HEAVY RAIN. AS WITH THE PREVIOUS SHIFT...AFTER
SATURDAY...WILL RUN THE STANDARD MONSOON FORECAST.

WILL FINALLY START TO SEE A DOWNTURN IN DAYTIME HIGH TEMPERATURES.
CURRENT FORECAST HAS TODAY AT 102...KEEPING THE STREAK ALIVE...BUT
TOMORROW MAY SEE THE END. CURRENT FORECAST IS GOING WITH UPPER 90S
FOR FRIDAY AND THE WEEKEND...BEFORE HITTING THE CENTURY MARK ONCE
MORE AS WE ENTER INTO THE NEW WEEK.

OF NOTE...KEMX RADAR IS STILL DOWN. NO ESTIMATE AS TO WHEN IT WILL
BE BACK UP AND RUNNING. TECHNICIANS ARE WORKING ON THE PROBLEM.

DO NOT FORESEE ANY MAJOR CHANGES TO FORECAST.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SMR/GL/JRG

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 19, 6:20 AM MST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
620 AM MST THU JUL 19 2007

AZZ019-030-033>035-201300-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
620 AM MST THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE NEAR THE FOUR CORNERS REGION WILL MAINTAIN AN EASTERLY
FLOW ACROSS THE AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO
DEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND SLOWLY MOVE INTO
THE VALLEYS. SOME STORMS MAY APPROACH SEVERE LIMITS LATER THIS
AFTERNOON AND THIS EVENING. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY
CAUSE SOME LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-201300-
SOUTHEAST PINAL COUNTY-
620 AM MST THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE NEAR THE FOUR CORNERS REGION WILL MAINTAIN AN EASTERLY
FLOW ACROSS THE AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO
DEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND SLOWLY MOVE INTO
THE VALLEY. SOME STORMS MAY APPROACH SEVERE LIMITS LATER THIS
AFTERNOON AND THIS EVENING. THE STRONG GUSTY WINDS MAY PRODUCE AREAS
OF BLOWING DUST WITH VISIBILITIES LESS THAN ONE MILE AT TIMES. HEAVY
RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME LOCALIZED FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE
LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-201300-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
620 AM MST THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ONE MORE HOT DAY ACROSS CENTRAL AND WESTERN PIMA COUNTY WITH DAYTIME
TEMPERATURES IN THE 105 TO 110 RANGE. ISOLATED THUNDERSTORMS MAY
ALSO DEVELOP LATER THIS AFTERNOON AND THIS EVENING. THE MAIN THREAT
OF THESE STORMS WILL BE STRONG GUSTY WINDS THAT MAY APPROACH SEVERE
LIMITS AND ALSO BRIEF HEAVY RAIN THAT MAY CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH
REMAINS NEAR THE FOUR CORNERS REGION...EXPECT EVENING SHOWERS AND
THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH
FLOODING WILL ALSO BE A THREAT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 19, 4:30 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
430 PM MST THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     DUST STORM       2 SW SAFFORD            32.81N 109.71W
07/19/2007                   GRAHAM             AZ   TRAINED SPOTTER

            VISIBILITY UNDER 100 FT

&&

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:05 PM MSTSevere Thunderstorm WarningTWCSanta Cruz55 min
Jul 19, 5:49 PM MSTAreal Flood AdvisoryTWCSanta Cruz86 min
Jul 19, 5:56 PM MSTSevere Thunderstorm WarningTWCSanta Cruz64 min
Jul 19, 6:02 PM MSTAreal Flood AdvisoryTWCCochise20 min
Jul 19, 6:15 PM MSTFlash Flood WarningTWCCochise, Pima90 min
Jul 19, 6:37 PM MSTSevere Thunderstorm WarningTWCPima53 min
Jul 19, 7:10 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz95 min
Jul 19, 7:12 PM MSTSevere Thunderstorm WarningTWCPima63 min
Jul 19, 7:40 PM MSTDust Storm WarningTWC2 hr
Jul 19, 7:51 PM MSTAreal Flood AdvisoryTWCPima84 min
Jul 19, 7:59 PM MSTSevere Thunderstorm WarningTWCPima61 min
Jul 19, 8:08 PM MSTSevere Thunderstorm WarningTWCPima37 min
Jul 19, 8:24 PM MSTAreal Flood AdvisoryTWCPima96 min
Jul 19, 9:10 PM MSTAreal Flood AdvisoryTWCPima95 min
Jul 19, 9:52 PM MSTAreal Flood AdvisoryTWCPima113 min
Jul 20, 12:53 AM MSTAreal Flood AdvisoryTWCPima67 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.